# SDR DALA1116970183

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 83,948 hours, 12,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY EXIT PATH LIGHTS AT SEAT 1B ARE  INOPERATIVE.  MAINTENANCE FOUND LIGHT HARNESS WAS DISCONNECTED AND RE-SECURED.
